| Model Number |
CI-1600-05 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed and tool damage to the silicone overmold on the top and bottom cover of the device.This is believed to have occurred during revision surgery.The photographic imaging inspection revealed a broken electrode within the electrode pocket.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed some of the electrical tests performed.The failure of this device is attributed to an electrode short in the electrode pocket.A corrective action was implemented.This version of the hires ultra device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
A review of the test data indicated impedance issues.Programming adjustments were made, however, the issue did not resolve.The recipient's device was explanted and was reimplanted with another advanced bionics cochlear device.